# SDR 96ZZZM1445

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Actuator
- Part number: 691798819
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE LANDING GEAR LOCK RELEASE ACTUATOR TRUNNION BEARING PLATES, MFG P/N 69-17988-19, WORN.  REPLACED LOCK ACTUATOR TRUNNION PLATES AND LOCK RELEASE ACTUATOR, MFG PNM 65-40467-6.  NOSE LANDING GEAR OPERATION THEN CHECKED NORMAL.  (M)
